# SDR FXGA07292025001

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N962CE
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Aircraft time: 46,777 hours, 26,321 cycles
- Engine: Pwa JT8D219
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct Clamp
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH ILLUMINATED, FOUND #2 ENGINE BLEED AIR LEAK IN TAIL SECTION, REPLACED CLAMP IAW MD-80 AMM 20-10-11. GROUND RUN-UP OPERATIONAL CHECK GOOD.
